• Welcome! It’s great to see you.

    If you'd like to talk with people who know what it's like

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

Med ovation questiom

J

Juliane331

New member
Joined
Mar 13, 2021
Messages
1
Location
Monroe Wa
My GI prescribed Budesonide (for Callahenous Colitis) I’m worried it will affect my mood. Does anyone have experience with this steroid!
 
Tawny

Tawny

Well-known member
Forum Guide
Joined
Nov 10, 2019
Messages
6,384
Location
England
I have heard of steroids affecting mood, yes, but a doctor or pharmacist will be able to give you better information. Have you had problems with your mood before you started taking the Budesonide? Can you call your GI about it and ask them?
 
Wishbone

Wishbone

Well-known member
Joined
Apr 20, 2019
Messages
891
Location
England
It would depend on your dosage and what meds you take for Bipolar but yes, speak to your doc about it all. They should already have checked they were okay to give you while on current meds though. I can't speak for what it does to women but in me it felt like a boost of testosterone in that I was more confident, felt strong etc. It didn't raise my mood to anything like hypomania or beyond though. I also assume you won't be on them for all that long, just a couple of months maybe until your symptoms settle down?

PS: love the typo, but I'm not sure we all want to give our meds an ovation!
 
Similar threads

Similar threads

Top